# SDR FDEA202103160796

- Difficulty date: March 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,618 hours, 26,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON SLAT #6 O/B TRAILING EDGE 10.5" FROM O/B TO 3.8" FROM TOP REPAIRED #6 SLAT UPPER T/E WEDGE 9.752 FROM OUTBOARD EDGE AND 4.5" FROM UPPER IAW  IAW SRM 57-43-02-2R REPAIR 4 FIG 201 THIS IA A CAT A MAJOR REPAIR
